# SDR 96ZZZX3102

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5260 · Entrance Stairs
- Part: Rail
- Condition: Corroded
- Location: Fwd Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD AIRSTAIR INBOARD RAIL IS CORRODED AT FORWARD END.  REMOVED AND REPLACED INBOARD RAIL AS NEEDED IAW MM.
